# SDR COMA9860224

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Part number: 601R130001
- Condition: Worn
- Location: Lt Aileron
- Part time: 9,658 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK INSPECTION, LEFT AILERON HAS EXCESSIVE PLAY.  REPLACED AILERON.
